# SDR TWAA9915302

- Difficulty date: November 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N606TW
- Make and model: Boeing 767231
- Aircraft serial: 22569
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 757
- Condition: Failed
- Location: Exterior
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AN EXTERIOR EMERGENCY LIGHT WAS FOUND INOPERATIVE, RT SIDE OF THE AIRCRAFT AFT OF THE REAR CARGO DOOR.  REPLACED THE LAMP.  CHECK-C 9-10-99 LAX.
